Newsletter

PAINDOL 200

B / 30 Sachets
$3.80

COMPOSITION
Powder 200mg
Paracetamol ................................................. .... 200 mg

INDICATIONS
Symptomatic treatment of mild to moderate and / or feverish conditions pains.

CONTRAINDICATIONS
- Hypersensitivity to paracetamol.
- Hepatic insufficiency.

DRUG INTERACTIONS:
      To avoid possible interactions between several drugs
   should routinely report any other treatment during your
   doctor or pharmacist.

WARNINGS AND PRECAUTIONS
To avoid the risk of overdose, check for paracetamol in the composition of other medications. The total dose of acetaminophen should not exceed 80 mg / kg / day in children less than 37kg and 3g per day for adults and older children beyond 38kg.
In children treated with 60 mg / kg / day of acetaminophen, the combination of another antipyretic is justified in cases of inefficiency.

SIDE EFFECTS:
May cause: A few accidents (single skin rash or hives, erythema) were observed and require discontinuation of therapy.

DOSAGE AND DIRECTIONS FOR USE:
child:
12 to 16kg (about 2 to 5 years): 1 sachet to 200mg per dose, repeat if necessary after 6 hours, not to exceed 4 sachets a day.
Pour contents of bag into a glass and add a small amount of drink (eg water, milk, fruit juice).

Store at a temperature below 30.degree.

 

Registration no.: 08L-586